# SDR AUS20021000

- Difficulty date: August 11, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50413100
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) COFFEEMAKER FAILED. SMOKE AND FUMES EMANATING FROM COFFEE MAKER.
